Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Absorbing boundary conditions for the linearized Euler equations in $ 2$-D


Author: Dietmar Kröner
Journal: Math. Comp. 57 (1991), 153-167
MSC: Primary 65N99; Secondary 76M25, 76N15
MathSciNet review: 1079023
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we shall derive some approximate absorbing boundary conditions for the initial value problem for the unsteady linearized Euler equations in 2-D. Since we assume that the coefficients of the system are constant, we can describe the transformation of the system to a decoupled system of ODE's and the related absorbing boundary conditions explicitly. We shall verify the usefulness of these boundary conditions in some numerical tests for the nonlinear Euler equations in 2-D.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N99, 76M25, 76N15

Retrieve articles in all journals with MSC: 65N99, 76M25, 76N15


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1991-1079023-0
PII: S 0025-5718(1991)1079023-0
Article copyright: © Copyright 1991 American Mathematical Society